Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Excessive erections on Prozac? 3 Beer Effect

Posted by ed_uk on April 6, 2005, at 14:41:23

In reply to Excessive erections on Prozac?, posted by 3 Beer Effect on April 5, 2005, at 21:39:45

Hi!

>Everytime a woman flirts or even smiles at me I get a massive boner.......

LOL Show off!

>People say that the drug ecstacy/MDMA which is a serotonin releaser causes a similar type of "boner syndrome", does this effect of Prozac (on me) have any similarities?

Perhaps you're having more 'public' erections because your anxiety has been reduced. Anxiety is very effective at inhibiting erections.

Ed.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:480463
URL: http://www.dr-bob.org/babble/20050404/msgs/480753.html